# SDR CALA2013091100651

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 73,810 hours, 7,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lug
- Condition: Broken
- Location: Apu Bay
- Part time: 43,401 hours, 4,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF LP 7484745 - APU FIRE INDICATION AFTER ENG SHUTDOWN. T/S AS PER WD 26-15-11, CHECKED WIRING & LOOP RESISTANCE - ALL RESISTANCE WITHIN LIMITS.  R & AMP;R''D M26009 DUE BROKEN LUG, ALSO R & AMP;R''D A9 FIRE DETECTION CARD AS PRECAUTIONARY.  IAW LP 7484745 FOR OPERATIONS CHECKED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 0828227  SN OFF 00216 TT # 1652762  SN OFF 01420 IPC REFERENCE # CARD ,ASSEMBLY, OVE  OFF 25-2611-9-0001 1420 ON 25-2611-9-0001 0506 DETECTOR, APU F OFF 25-2615-9-9003 0216 ON 25-2615-9-9003 0218
